On the controllability set of a linear almost periodic system
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1692-1699
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a4,
author = {A. G. Ivanov and E. L. Tonkov},
title = {On the controllability set of a linear almost periodic system},
journal = {Differencialʹnye uravneni\^a},
pages = {1692--1699},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a4/}
}
A. G. Ivanov; E. L. Tonkov. On the controllability set of a linear almost periodic system. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1692-1699. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a4/